Advertisement

Siberian Mathematical Journal

, Volume 47, Issue 4, pp 714–719 | Cite as

On the subsemilattices of first-order definable and openly first-order definable congruences of the congruence lattice of a universal algebra

  • A. G. Pinus
Article

Abstract

We prove some representation theorems for lattices and their lower subsemilattices as the lattices of congruences and subsemilattices of first-order definable congruences of universal algebras.

Keywords

congruence lattices of universal algebras first-order definable congruences openly first-order definable congruences 

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. 1.
    Grant I., “Automorphisms definable by formulas,” Pacific J. Math., 44, No. 1, 107–115 (1973).zbMATHMathSciNetGoogle Scholar
  2. 2.
    Pinus A. G., “Proper automorphisms of universal algebras,” Siberian Math. J., 6, No. 45, 1084–1090 (2004).zbMATHMathSciNetCrossRefGoogle Scholar
  3. 3.
    Pinus A. G., “On semilattices of first-order definable subalgebras,” Algebra i Logika, 44, No. 4, 474–482 (2005).MathSciNetGoogle Scholar
  4. 4.
    Blok W. J. and Pigozzi D., “On the structure of varieties with equationally definable principal congruences,” Algebra Univ., 15, No. 2, 195–227 (1982).zbMATHMathSciNetGoogle Scholar
  5. 5.
    Frid E., Gratzer G., and Quackenbush R., “Uniform congruence schemes,” Algebra Univ., 10, No. 2, 176–189 (1980).Google Scholar
  6. 6.
    Kohler P. and Pigozzi D., “Varieties with equational definable principal congruences,” Algebra Univ., 11, No. 2, 213–219 (1980).MathSciNetGoogle Scholar
  7. 7.
    Ershov Yu. L., “Decidability of the elementary theory of distributive structures with relative complements and the theory of filters,” Algebra i Logika, 3, No. 3, 17–38 (1964).zbMATHMathSciNetGoogle Scholar
  8. 8.
    Szmielev W., “Elementary properties of Abelian groups,” Fund. Math., 41, No. 2, 203–271 (1955).MathSciNetGoogle Scholar
  9. 9.
    Gratzer G., Universal Algebra, Springer-Verlag, Berlin (1979).Google Scholar
  10. 10.
    Pudlak P., “A new proof of the congruence lattice representation theorem,” Algebra Univ., 2, No. 6, 269–275 (1976).MathSciNetGoogle Scholar

Copyright information

© Springer Science+Business Media, Inc. 2006

Authors and Affiliations

  • A. G. Pinus
    • 1
  1. 1.Novosibirsk State Technical UniversityNovosibirskRussia

Personalised recommendations